Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
168 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diltiazem dosage range

Premium Questions

Dr.    Prof. Kunal Saha MD

I am on 240 mg Diltiazem . I used to take two 120 mg pills for the dose. I was recently switched to a single 240 mg pill. I put these pills in a 28-day pill container. The last time I filled the container, I ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

I usually take 180 mg diltiazem 24 hr ER in the evening. This morning I meant to take a zinc pill and took a dose of diltiazem instead. Will that be a problem? YYYY@YYYY ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.     Bhanu Partap MD

Dear Dr, I have been treated hypertension with Diltiazem 90 bd + HCTZ 12.5mg, however, I developed ... the Diltiazem to 120 bd and my blood pressure is OK. My question is: Should I use Diltiazem 120... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.  Sagar Makode MD

I have been taking Diltiazen X-RAY 240 mg twice a day since 12/10/2016. There has been very little change in my blood pressure ( ranging between 160/ 88 to 200/90 ) my life style is normal ... Working out ... View answer

Answered by : Dr. Sagar Makode ( Cardiologist)
Dr.     Bhanu Partap MD

Dear Dr, I have hypertension and I'm currently taking Diltiazem 120mg bid, do you consider ... that Diltiazem lowers the heart rate per minute, and do you think it can cause me problems at night during sleep?... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)

Public Forum Discussions

Dr.  Maruti Karale MD

Hi - I am confused about my medication. I have Diltiazem, Cardizem and Amlodipine in my cupboard ... have been given (Amlodipine). I think Darizem and Diltiazem might be the same thing but with different ... View answer

Answered by : Dr. Maruti Karale ( Internal Medicine Specialist)
Dr. Penchila Prasad Kandikattu MD

I have been on Diltiazem 24 HR ER 180 MG since Feb.12,2017. I have 11 capsules left and may not get a refill. Instead I should double the dosage, which I would like not to do before having another echo ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Sandip Sanap MD

I am taking the following meds but now read that thee may be serious interactions by taking all of them. Is there any problem taking these in these doses: enalapril - 20 mg montelukast 10 mg diltiazem ... View answer

Answered by : Dr. Sandip Sanap ( General & Family Physician)
Dr.   Phanindra Dulipala MD

My husband is taking 180 mg of Diltiazem and 40 mg of Lisinopril. He seems to be very sleepy most .... Could the dosage or time of day he takes these 2 drugs be causing this?? ... View answer

Answered by : Dr. Phanindra Dulipala ( Diabetologist)
Dr. Saddiq Ulabidin MD

I wore showed that my symptoms had not gotten better. That was when the dosage was increased. Since ... have to push just to get thru the day. Is this common with the dosage I am taking? ... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Imipramine is better and safe. So start it. You need twice daily dosing. Please hit thanks.

Dr. Kaushal Bhavsar MD

Start with 15-20 mg twice daily. Please hit thanks.

Dr. Kaushal Bhavsar MD

Yes, diltiazem is the reason for hr weakness. So better to replace this drug. Please hit thanks.